# SDR P5CA9801229

- Difficulty date: July 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Bs 1040
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR CONDITIONING PANEL BS 1040 BL 10-30 HAS CORRSOION.  CORROSION REMOVED AND SURFACE REPROTECTED PER SRM 51-10-00 AND 51-10-02.
